MathSciNet Relay Station
MathSciNet bibliographic data
MR2448719 11C08 (11Y05)
Kitaoka, Yoshiyuki A statistical relation of roots of a polynomial in different local fields. Math. Comp. 78 (2009), no. 265, 523–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement